# SDR SWAA2014061329042

- Difficulty date: June 6, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 28,745 hours, 16,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB LOWER IN SPAR SKIN CRACKED 9 INCHES FROM  REAR SPAR 101.90 RIB CHORD.  REPAIRED SKIN IAW SRM.
